# SDR ASAA9910178

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6935352
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE AFT CARGO COMPARTMENT STRINGER TIE CHORD STATION 967 STRINGER 20L WAS FOUND CORRODED.  REPAIRED PER SRM 53-10-04.  (M)
